# SDR 9713599980

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND NORMAL INDICAITONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND MOISTURE CONTAMINATION AT NOSE GEAR UPLIMIT SWITCH S1-91 AND CONNECTOR P1-134.  CLEANED SWITCH AND CONNECTOR AND SEALED.  OPERATIONAL CHECK NORMAL ON GEAR CYCLE.
